# SDR DXTA200601372

- Difficulty date: April 30, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 5,201 hours, 4,099 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Light
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED DOWN GREEN LT MAIN AND RED UNLOCK LIGHTS WERE FLICKERING RECYCLED GEAR TWICE PROBLEM REMAINED EXECUTED GEAR WILL NOT EXTEND CHECKLIST PROBLEM REMAINED. GEAR BLOWN DOWN AND LANDED WITHOUT INCIDENT.   ITEM IS UNDER INVESTIGATION.
